# SDR TWAA9613501

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54342
- Make and model: Boeing 727231
- Aircraft serial: 21629
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Inner Rod
- Part number: 69153643
- Condition: Bent
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABQ - FLT 287 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, RIGHT MAIN LANDING GEAR DID NOT SHOW DOWN AND LOCKED.  CYCLED LANDING GEAR.  FOUND SIDE BRACE DOWNLOCK SPRING BUNGEE INNER ROD, MFG PN 69-15364-3, BENT.  REPLACED DOWNLOCK BUNGEE ASSEMBLY.  LANDING GEAR OPERATION AND INDICATION CHECKED NORMAL.  CHECK C-2 - 3-15-96 - JFK.  (X)
